Kopach Mykhailo


Associate Professor


Curriculum VitaeMain publicationsActivitiesContacts


Date of birth: November 21,1950
Address: Department of Mathematics and Computer Sciences, Precarpathian National University,57 Shevchenka str., Ivano-Frankivsk,Ukraine,76018
Phone(office): +38-0342-59-60-50
Phone(cell): +38-067-342-57-57
e-mail: mykhailo.kopach@pnu.edu.ua
Scientific degree – Candidate of physical and  mathematical sciences
Academic title – Associate Professor of the Department of Mathematical Analysis.


1967-1971, student, speciality ” Mathematics”, Ivano-Frankivsk Pedagogical institute, Ivano-Frankivsk,Ukraine
1978-1982, Postgraduate Studies,Kiev Pedagogical institute,Kiev, Ukraine
1987 Ph.D. in Mathematical and Physics institute of Mathematics of National Academy of Sciences of Ukraine
Title: Bilateral integral  inequalities and bilateral iterative processes 
Ph.d. advisor: Anton Luchka, Mykola Kurpel


Deutsch: intermediate  and oval skills
Russian: Excellent written and oval skills
Ukraine: Excellent written  and oval skills(native language)

  1. Shuvar B.A., Kopach M.I. Two-sided operator inequalities with non monotone operators // Differential Equations. 2006, vol. 42, N – pp. 586-590
  2. Kopach M.I., Obshta A.F., Shuvar B.A. Investigation of convergence of iterative aggregation methods for linear equations in a Banach space // Jornal of Vasyl Stefanyk  Precarpation Univerity, 2015. T.2(4).
  3. Kopach M.I., Obshta A.F., Shuvar B.A. Two- sided inequalities with nonmonotone sublinear operators // Carpatian Math. Publ. 2015,7, P.78-82
  4. Baranetskij Ya.O., Kalenyuk P.I., Kolyasa L.I., Kopach M.I. Nonlocal multipoint problem for an ordinary differential equations of even order involution // Matematychni Studii, 2018,49(1),80-94
  5. Baranetskij Ya.O., Demkiv I.I., Kopach M. I., Obshta A. F.. The interpolation functional polynomial: the analogue of the Taylor formula, Mat. Stud. 50 (2018), 198–203.
  6. Demkiv I., Ivasiuk I., Kopach M. Interpolation integral continued fraction with twofold node // Mathematical modeling and computing – 2019. – Vol. 6, no 1. – P. 1-13. – doi: 10.23939/mmc2019.01.001
  7. Baranetskij Ya.O., Kalenyuk P.I., Kopach M.I., Solomko A.V. The nonlocal boundary value problem with perturbations of mixed boundary conditions for an elliptic equation with constant coefficients, Carpathian Math. Publ. 2019, 11 (2), 228–23
  8. Ya .O. Baranetskij, P.I.Kalenyuk, M.I.Kopach , Nonlocal  Multipoint Problem for Partial Differential Equations of Even Order with Constant Coefficients //Journal of Mathematical Sciences, Vol. 249, No. 3, 2020. P. 307-332 Doi 10.1007/ s10958-020-04945-4
  9. Baranetskij Ya.O., Kalenyuk P.I., Kopach M.I., Solomko A.V. The nonlocal boundary value problem with perturbations of mixed boundary conditions for an elliptic equation with constant coefficients. II / Carpathian Math. Publ. 2020, 12(I), 173-188. – doi: 10.15330/cmp.12.1.173-188.
  10. Baranetskij Ya.O., Kalenyuk P.I., Kopach M.I., Solomko A.V.  The nonlocal multipoint problem with Dirichlet-type conditions for an ordinary differential equation of even order with involution / Matematychni Studii, 2020, V. 54, No.1, 64-78. – https://doi.org/10.30970/ms54.1.64-78.

Research Interests: Bilateral operator inequality  and quantitative theory of operator equations Methods of iterative aggregation and their aggregation-iterative generalization in connection with the problems of decomposition and with parallelization of computational schemes.

Postal Address
Department of Mathematical and Functional Analysis
Precarpathian National University
57, Shevchenka str., Ivano-Frankivsk
76018 Ukraine